Existence of solutions of functional stochastic differential inclusions

Authors

  • P. Balasubramaniam

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.302

Abstract

In this paper, we prove the existence of solutions for functional stochastic differential inclusion via a fixed point analysis approach.

Author Biography

P. Balasubramaniam

Department of Mathematics, Gandhigram Rural Institute Deemed University, Gandhigram-624 302, Tamil Nadu, India.

Downloads

Published

2002-03-31

How to Cite

Balasubramaniam, P. . (2002). Existence of solutions of functional stochastic differential inclusions. Tamkang Journal of Mathematics, 33(1), 25-34. https://doi.org/10.5556/j.tkjm.33.2002.302

Issue

Section

Papers